# SDR IXXA2023040307

- Difficulty date: February 28, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 183T180059
- Condition: Delaminated
- Location: Zone 300
- Component: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEFT HAND HORIZONTAL STABILIZER LOWER BEAM SPAR 240.7
